hCG Diet Forums Update: New to hcg. Having flu like symptoms

Hi I am on vlcd6. I started with sublingual drops and I was fine all week, a bit hungry though. I have lost 5 lbs since my 2nd load day. Last night i switched to injectable of 70 since I had sublingual in the morning. I wanted to start my routine this morning so I to an injection of 150, which is what it read was a good level for round 1. All day today I have had diarrhea and I just vomited my dinner. Is this normal? Did I take too much hcg? Could it be the flu? Not sure how to proceed. Also, I have been reading that lowering your hcg could decrease hunger levels. How does that work. I thought it was the hcg that made you less hungry. I am 5’5″ and currently weigh 158.6. Would like to lose another 20 lbs. ANY help is greatly appreciated!

Go here to see the original:
New to hcg. Can I get some help? Having flu like symptoms

Tags: , , , ,

Related hCG Diet posts:

Leave a Reply

Your email address will not be published. Required fields are marked *

*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>